# SDR DHL2003362008

- Difficulty date: March 21, 2003
- Submitted: March 27, 2003
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss
- Condition: Damaged
- Location: Warning Panel
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO LICZ, WE HAD A ELECTRIC LIGHT ILLUMINATED ON THE MASTER WARNING PANEL AND SINGLE STROKE CHIME ASSOCIATED WITH A/C BUSS NR 1 OFF ILLUMINATED ON S/O PANEL COMPLETED ABNORMAL PROCEDURES.    FOUND NR 1 A/C BUSS WARNING CIRCUIT BREAKER POPPED. RESET CIRCUIT BREAKER. SELECTED NR 1 A/C BUSS. BUSS POWERED TO 115VAC 400 HZ. PERFORMED CHECK OF NR 1 A/C BUSS DISTRIBUTION IAW A-300 M/M 24-50-00. NO DEFECTS NOTED.
